Follow
Baravan A. Asaad
Baravan A. Asaad
Department of Mathematics, University of Zakho, Kurdistan Region, Iraq
Verified email at uoz.edu.krd - Homepage
Title
Cited by
Cited by
Year
Sum of soft topological spaces
TM Al-shami, LDR Kočinac, BA Asaad
Mathematics 8 (6), 990, 2020
652020
Soft maps via soft somewhere dense sets
TM Al-Shami, I Alshammari, BA Asaad
Filomat 34 (10), 3429-3440, 2021
492021
Bipolar Hypersoft Sets
SY Musa, BA Asaad
Mathematics 9 (15), 1826, 2021
462021
Various Topologies Generated from EJ-Neighbourhoods via Ideals
RA Hosny, BA Asaad, AA Azzam, TM Al-Shami
Complexity 2021, 2021
432021
Results on soft extremally disconnectedness of soft topological spaces
BA Asaad
Journal of Mathematics and Computer Science 17 (4), 448-464, 2017
412017
Topological structures via bipolar hypersoft sets
SY Musa, BA Asaad
Journal of Mathematics 2022 (1), 2896053, 2022
292022
Bioperators on soft topological spaces
BA Asaad, TM Al-shami, A Mhemdi
AIMS Mathematics 6 (11), 12471-12490, 2021
232021
Connectedness on bipolar hypersoft topological spaces
SY Musa, BA Asaad
Journal of Intelligent & Fuzzy Systems 43 (4), 4095-4105, 2022
212022
Hypersoft topological spaces
SY Musa, BA Asaad
Neutrosophic Sets and Systems 49, 397-415, 2022
212022
Soft somewhat continuous and soft somewhat open functions
ZA Ameen, BA Asaad, TM Al-shami
TWMS Journal of Applied and Engineering Mathematics 13 (2), 792-806, 2023
202023
Ps-open sets and Ps-continuity in topological spaces
AB Khalaf, BA Asaad
Journal of Duhok University 12 (2), 183-192, 2009
192009
Limit points and separation axioms with respect to supra semi-open sets
TM AL-shami, EA Abo-Tabl, B Asaad, M Arahet
European Journal of Pure and Applied Mathematics 13 (3), 427-443, 2020
182020
Various types of supra pre-compact and supra pre-Lindelöf spaces
TM Al-Shami, BA Asaad, MA El-Gayar
Missouri Journal of Mathematical Sciences 32 (1), 1-20, 2020
182020
Further properties of soft somewhere dense continuous functions and soft Baire spaces
ZA Ameen, R Abu-Gdairi, TM Al-shami, BA Asaad, M Arar
Journal of Mathematics and Computer Science 32 (1), 54-63, 2023
132023
Other Kinds of Soft β maps via Soft Topological Ordered Spaces
T AL-shami, M El-Shafei, B Asaad
European Journal of Pure and Applied Mathematics 12 (1), 176-193, 2019
13*2019
γ-Regular-open sets and γ-extremally disconnected spaces
BA Asaad, N Ahmad, Z Omar
Mathematical Theory and Modeling 3 (12), 132-141, 2013
132013
Applications of some operators on supra topological spaces
BA Asaad, TM Al-shami, ESA Abo-Tabl
Demonstratio Mathematica 53 (1), 292-308, 2020
122020
Some applications of generalized open sets via operations
BA Asaad
New Trends in Mathematical Sciences 5 (1), 145-157, 2017
122017
SUM OF SOFT TOPOLOGICAL ORDERED SPACES
TM AL-SHAMI, ME EL-SHAFEI, BA ASAAD
Advances in Mathematics: Scientific Journal 9 (7), 4695-4710, 2020
112020
Some generalized forms of soft compactness and soft Lindelöfness via soft α-open sets
TM Al-shami, MA Al-Shumrani, BA Asaad
Italian J. Pure Appl. Math 43, 680-704, 2020
112020
The system can't perform the operation now. Try again later.
Articles 1–20